# SDR SWAA2022051295466

- Difficulty date: April 18, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 60,732 hours, 35,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 344 TO BS 360 AND RBL 12 FWD GALLEY AND LAV 2022-204682 / [01] REPLACED WEB-INTERCOSTAL AND FASTENERS LOC. FLOOR STRUCTURE LOCATED BS 344 TO BS 360 AND RBL 12 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02 AND DWG #D141A5400 SHEET 13 REV -. SEE SIGN OFF BELOW.;[02] CORRECTED STEP 1.REPLACED WEB-INTERCOSTAL AND FASTENERS LOC. FLOOR STRUCTURE LOCATED BS 344 TO BS 360 AND RBL 12 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02 AND DWG 141A5400 SHEET 13 REV -. SEE INDIVIDUAL SIGNS-OFF BELOW.;[03] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
